CBS Midseason Schedule 2012-2013: 'Golden Boy,' 'Survivor' And 'The Amazing Race' Get Premiere Dates

12/06/2012 03:21 pm ET

CBS has announced its midseason schedule for the 2012-2013 TV season.

"Golden Boy," a new cop series starring Theo James as a talented police officer who rises to become police commissioner, is set to officially debut Friday, March 8 at 9 p.m. EST. after special previews Tuesday, Feb. 26 and Tuesday, March 5 at 10:00 p.m. EST.

Two of the networks biggest reality shows, "Survivor" and "The Amazing Race," also got midseason premiere dates for new seasons. The spring installment of "Survivor" is set to debut Wednesday, Feb. 13 at 8 p.m. EST with "The Amazing Race" following on Sunday, Feb. 17 at 8:00 p.m. EST.

The season finale of "CSI: NY" will air Friday, Feb. 22.

Check out all the key premiere dates below:

Monday, February 4

8:00-8:30 p.m "How I Met Your Mother"

8:30-9:00 p.m. "Rules Of Engagement" Season 7 premiere

9:00-9:30 p.m. "2 Broke Girls"

9:30-10:00 p.m. "Mike & Molly"

10:00-11:00 p.m. "Hawaii 5-0"


Wednesday, February 13

8:00-9:00 p.m. "Survivor" Season 26 premiere

9:00-10:00 p.m. "Criminal Minds"

10:00-11:00 p.m. "CSI: Crime Scene Investigation"

Sunday, February 17

7:00-8:00 p.m. "60 Minutes"

8:00-9:00 p.m. "The Amazing Race" Season 22 Premiere

9:00-10:00 p.m. "The Good Wife"

10:00-11:00 p.m. "The Mentalist"

Tuesday, February 26

8:00-9:00 p.m. "NCIS"

9:00-10:00 p.m. "NCIS: Los Angeles"

10:00-11:00 PM "Golden Boy" Preview

Tuesday, March 5

8:00-9:00 p.m "NCIS"

9:00-10:00 p.m. "NCIS: Los Angeles"

10:00-11:00 p.m. "Golden Boy" Preview

Friday, March 8

8:00-9:00 p.m. "Undercover Boss"

9:00-10:00 p.m. "Golden Boy" premiere

10:00-11:00 p.m. "Blue Bloods"

New CBS Shows For 2012-2013 Season

Earlier on HuffPost:

CONVERSATIONS